- Volume 16, Number 4 (2010), 953-970.
Ball throwing on spheres
Ball throwing on Euclidean spaces has been considered for some time. A suitable renormalization leads to a fractional Brownian motion as limit object. In this paper, we investigate ball throwing on spheres. A different behavior is exhibited: we still get a Gaussian limit, but it is no longer a fractional Brownian motion. However, the limit is locally self-similar when the self-similarity index H is less than 1 / 2.
Bernoulli Volume 16, Number 4 (2010), 953-970.
First available in Project Euclid: 18 November 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Estrade, Anne; Istas, Jacques. Ball throwing on spheres. Bernoulli 16 (2010), no. 4, 953--970. doi:10.3150/09-BEJ241. https://projecteuclid.org/euclid.bj/1290092891